# SDR 98ZZZX2709

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N988BB
- Make and model: Amtr RV4
- Aircraft serial: BB1
- Engine: Cont IO360A
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3529
- Condition: Failed
- Location: Lt Magneto
- Part time: 60 hours
- Component: Slick, 4373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ENGINE IS EQUIPPED WITH ELECTRONIC IGNITION ON RIGHT SIDE OF ENGINE WITH A START MODE, SO DID NOT REALIZE THE IMPULSE ON LEFT SIDE.  SLICK MAG WAS GOING BAD UNTIL THE MAGNETO TOTALLY DID NOT WORK.  IMPULSE COUPLING SPRING LOST TENSION UNTIL MAG FAILURE.
